Publication
Title
Fischer decomposition in symplectic harmonic analysis
Author
Abstract
Language
English
Source (journal)
Annals of global analysis and geometry. - Berlin
Publication
Berlin : 2014
ISSN
0232-704X
Volume/pages
46:4(2014), p. 409-430
ISI
000345135400005
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.01.2015
Last edited 28.01.2018
To cite this reference